| Model Number |
MMT-751NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with minor scratches on lcd display window noted.Unit passed basic occlusion test and displacement test.No motor error alarms were noted.However, unable to prime unit during prime test due to encoder signal out of phase.Unable to perform occlusion test and excessive no delivery test due to prime anomaly.The motor was tested outside the device and passed.Pump passed displacement test, self test, off no power test and all operating currents tested within the spec range.No unexpected low battery alarm were noted.However corroded battery cap contact noted.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple issue.Customer stated the insulin pump batteries was not lasting 7 days, rejects new batteries, screen was scratched, random no delivery errors multiple times, motor errors in the past and started working with new battery.No harm requiring medical intervention was reported.The insulin pump was not returned for analysis.